# SDR SWAA2013010211034

- Difficulty date: December 13, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 6546560
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TIE CLIP LOCATED BS 947.5 AND STR 26L IN AFT CARGO COMPARTMENT.  REPLACED TIE CLIP AND FASTENERS LOCATED BS 947.5 AND STR 26L IN AFT CARGO COMPARTMENT IAW B737-300 SRM 51-10-02 ITEM 8 AND SRM 51-40-02 AND DRAWING
